# SDR GTIA2025010338648

- Difficulty date: January 3, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 15,799 hours, 6,597 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT A DIRTY SMELL WAS DETECTED BY FA (A) AND (D) ALSO WAS DETECTED IN THE COCKPIT. SUSPICIUOS OF FUMES EVENT.-PERFORMED DECONTAMINATION OF THE ECS IAW TSM 05-50-00 AND AMM 21-00-00 ENGS WERE RUNING BY CREW. NO SMOKE OR ODOR ON BOTH PACKS. A/C OK FOR SVC. MOC # 119255.
